Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

How to treat sore nodules on tongue after injecting meth?

User rating for this question
Answered by

ENT Specialist
Practicing since : 1998
Answered : 784 Questions
I injected meth and the sides and back of my tongue got sore nodules like pimples and the front of my tongue is sore. How can I treat this. Also how can I ensure it doesn't happen when I inject again.
Posted Wed, 4 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Prahlad Duggal 1 hour later
Brief Answer: Better not to use such substances in future Detailed Answer: Hi, Thanks for the query. Injecting methamphetamine can have many side effects there can be many abnormal sensations which occurs with the use of such substances. The soreness described by you can be a hypersensitivity to the drug but seems like your taste buds felt to you pimple like (as sides and back of tongue has specific taste buds. These buds can get raised slightly and feel like pimples and this mostly occurs in acute infections also. Most probably this is an abnormal sensation with the use of this substance and should go as the effect of this goes. Still you should consult an ENT an get your oral cavity examined. Slow sensitization of the body with these drugs is the way out to prevent such things. That means these substances need to be diluted. However this does not guaranteee a reaction again. Also these are abuse substances and are harmful to use. One should not venture into using these even for a trial. Such thing should not happen next time can only be made sure if you do not use this again. Taking the help of a doctor or a counsellor helps. Feel free to ask another query. Regards
Above answer was peer-reviewed by
Follow-up: How to treat sore nodules on tongue after injecting meth? 1 hour later
Thank you Dr Duggal Your answer is informative and reassuring. I expect that there is nothing that I can do to speed up the process of recovery from the 'inflation to pimple like state' of my taste buds, at the back and sides of my tongue - if there was I expect that you would have said. I take your point regarding dilution. Notwithstanding your advice not to use - do you think that hypersensitivity would decrease with use over time. Thank you XXXXXXX
Answered by Dr. Prahlad Duggal 9 hours later
Brief Answer: Use hexidine mouth wash, unpridictable Detailed Answer: Hi, Thanks for considering my suggestion. You can use any regular antiseptic mouth wash which is available over the counter and contains hexidine. Dilute it with water 1:2 and use it as oral rinse. This will improve the things in oral cavity. Your other point that if the things will improve with time, most of the times, it does but these substances are unpredictable in behaviour and one does not expect the pharmacological behaviour to be as a book picture. And my words of caution still stand. And feel free to ask another query. With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor